# SDR AALA202505067378

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 14,029 hours, 5,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER SUPPLY AT BS 310 FAILED EMERGENCY LIGHT BATTERY PACK CAPACITY FUNCTIONAL CHECK. REMOVED AND REPLACED POWER SUPPLY, OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
